Multiple and Singular Soliton Solutions for Space–Time Fractional Coupled Modified Korteweg–De Vries Equations

Main Article Content

Abaker A. Hassaballa, Fathea M. O. Birkea, Ahmed M. A. Adam, Ali Satty, Elzain A. E. Gumma, Emad A-B. Abdel-Salam, Eltayeb A. Yousif, Mohamed I. Nouh


The focus of this paper is on the nonlinear coupled evolution equations, specifically within the context of the fractional coupled modified Korteweg–de Vries (mKdV) equation, employing the conformable fractional derivative (CFD) approach. The primary objective of this paper is to thoroughly investigate the applicability of the Hirota bilinear method for deriving analytical solutions to the fractional mKdV equations. A range of exact analytical solutions for the fractional coupled mKdV equations is obtained. The findings in general indicate that the Hirota bilinear method is an effective approach for resolving the complexities associated with the fractional coupled mKdV equations.

Article Details


  1. M.W. John, The Korteweg-De Vries Equation: A Historical Essay, J. Fluid Mech. 106 (1981), 131-147.
  2. H. Schamel, A Modified Korteweg-De Vries Equation for Ion Acoustic Waves Due to Resonant Electrons, J. Plasma Phys. 9 (1973), 377-387.
  3. R. Hirota, Exact Solution of the Korteweg-De Vries Equation for Multiple Collision of Solitons, Phys. Rev. Lett. 27 (1971), 1192-1194.
  4. K. Arshad, S. Sayed, A. Shabir, K. Javed, B. Dumitru, Multiple Bifurcation Solitons, Lumps and Rogue Waves Solutions of a Generalized Perturbed KdV Equation, Nonlinear Dyn. 111 (2022), 5743–5756.
  5. R. Asokan and D.V. Vinodh, The tanh - coth Method for Soliton and Exact Solutions of the Sawada - Kotera Equation, Int. J. Pure Appl. Math. 117 (2017), 19-27.
  6. E. Ahmad, A. Zeyad, O. Moa’ath, M. Shaher, H. Tasawar, Series Solutions of Nonlinear Conformable Fractional KdV-Burgers Equation with Some Applications, Eur. Phys. J. Plus. 134 (2019), 134-402.
  7. H. Welly. N. Ameina, Symbolic Method to Construct Exact Solutions of Nonlinear Partial Differential Equations, Math. Comput. Simul. 43 (1997), 13-27.
  8. A. Md Nur, T. Cemil, New Solitary Wave Structures to the (2 + 1)-Dimensional KD and KP Equations with Spatio-Temporal Dispersion, J. King Saud Univ. Sci. 32 (2020), 3400-3409.
  9. P. Yusuf, G. Yusuf. A New Version of the Generalized F-Expansion Method for the Fractional Biswas-Arshed Equation and Boussinesq Equation with the Beta-Derivative. J. Funct. Spaces, 2023 (2023), 1980382.
  10. A. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Higher Education Press, Beijing and Springer-Verlag, Berlin, 2009.
  11. A. Haroon, A. Khalid, Y. Kukhar, M. Marin, Multiple Soliton Solutions for Coupled Modified Korteweg-de Vries (mkdV) with a Time-Dependent Variable Coefficient. Symmetry, 15 (2023), 1972.
  12. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, 2004.
  13. H. Jarmo, A Search for Bilinear Equations Passing Hirota's Three-Soliton Condition. II. mKdV-Type Bilinear Equations, J. Math. Phys. 28 (1987), 2094-2101.
  14. R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A New Definition of Fractional Derivative, J. Comput. Appl. Math. 264 (2014), 65-70.
  15. E. Balcıa, I. Ozturka, S. Kartalb, Dynamical Behaviour of Fractional Order Tumor Model with Caputo and Conformable Fractional Derivative, Chaos Solitons Fractals. 123 (2019), 43–51.
  16. D. Zhao, M. Luo, General Conformable Fractional Derivative and Its Physical Interpretation, Calcolo. 54 (2017), 903–917.
  17. M.M. Bekkouche, H. Guebbai, Analytical and Numerical Study for a Fractional Boundary Value Problem with a Conformable Fractional Derivative of Caputo and Its Fractional Integral, J. Appl. Math. Comput. Mech. 19 (2020), 31-42.
  18. E.A. Yousif, A.M.A. Adam, A.A. Hassaballa, M.I. Nouh, Conformable Fractional Isothermal Gas Spheres, New Astronomy, 84 (2021), 101511.
  19. V.F. Morales-Delgado, J.F. Gómez-Aguilar, R.F. Escobar-Jiménez, M.A. Taneco-Hernández, Fractional Conformable Derivatives of Liouville–Caputo Type with Low-Fractionality, Physica A. 503 (2018), 424–438.
  20. T. Abdeljawad, On Conformable Fractional Calculus, J. Comput. Appl. Math. 279 (2015), 57-66.
  21. T.U. Khan, M.A. Khan, Generalized Conformable Fractional Operators, J. Comput. Appl. Math. 346 (2019), 378-389.
  22. G.A. Anastassiou, Generalized Fractional Calculus: New Advancements and Applications, Springer International Publishing, Cham, 2021.
  23. M. Abu Hammad, R. Khalil, Conformable fractional Heat differential equation, Int. J. Pure App. Math. 94 (2014), 215-221.
  24. R. Hirota, M. Ito, Resonance of Solution in One Dimension, J. Phys. Soc. Japan. 52 (1983), 744-748.
  25. A. Wazwaz, Multiple Soliton Solutions for a Variety of Coupled Modified Korteweg-de Vries Equations, Z. Naturforschung. A. 66 (2011), 625-631.